Filters : "Santos, Edivaldo L. dos" "Polônia" Removed: "Monis, Thais F. M" Limpar

Filters



Refine with date range


  • In: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: Espaços Fibrados

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; SANTOS, Edivaldo L. dos. On nonsymmetric theorems for (H,G)-coincidences. Topological Methods in Nonlinear Analysis, Torun, Juliusz Schauder Center, v. 33, n. 1, p. 105-119, 2009. Disponível em: < https://projecteuclid.org/euclid.tmna/1461782242 > DOI: 10.12775/tmna.2009.008.
    • APA

      Mattos, D. de, & Santos, E. L. dos. (2009). On nonsymmetric theorems for (H,G)-coincidences. Topological Methods in Nonlinear Analysis, 33( 1), 105-119. doi:10.12775/tmna.2009.008
    • NLM

      Mattos D de, Santos EL dos. On nonsymmetric theorems for (H,G)-coincidences [Internet]. Topological Methods in Nonlinear Analysis. 2009 ; 33( 1): 105-119.Available from: https://projecteuclid.org/euclid.tmna/1461782242
    • Vancouver

      Mattos D de, Santos EL dos. On nonsymmetric theorems for (H,G)-coincidences [Internet]. Topological Methods in Nonlinear Analysis. 2009 ; 33( 1): 105-119.Available from: https://projecteuclid.org/euclid.tmna/1461782242
  • In: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: Operadores Não Lineares, Análise Global

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; VIDALON, Carlos Teobaldo Gutiérrez; SANTOS, Edivaldo L. dos. The implicit function theorem for continuous functions. Topological Methods in Nonlinear Analysis, Torun, Juliusz Schauder Centre for Nonlinear Studies, v. 32, n. 1, p. 177-185, 2008. Disponível em: < https://projecteuclid.org/euclid.tmna/1463150471 >.
    • APA

      Biasi, C., Vidalon, C. T. G., & Santos, E. L. dos. (2008). The implicit function theorem for continuous functions. Topological Methods in Nonlinear Analysis, 32( 1), 177-185. Recuperado de https://projecteuclid.org/euclid.tmna/1463150471
    • NLM

      Biasi C, Vidalon CTG, Santos EL dos. The implicit function theorem for continuous functions [Internet]. Topological Methods in Nonlinear Analysis. 2008 ; 32( 1): 177-185.Available from: https://projecteuclid.org/euclid.tmna/1463150471
    • Vancouver

      Biasi C, Vidalon CTG, Santos EL dos. The implicit function theorem for continuous functions [Internet]. Topological Methods in Nonlinear Analysis. 2008 ; 32( 1): 177-185.Available from: https://projecteuclid.org/euclid.tmna/1463150471


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020